MAUDE Adverse Event Report: REBOUND THERAPEUTICS CORP AURORA SURGISCOPE 13CM; AURORA SURGISCOPE (US)

REBOUND THERAPEUTICS CORP AURORA SURGISCOPE 13CM; AURORA SURGISCOPE (US)
Catalog Number AS8/130
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the aurora surgiscope 13cm (as8/130) was used on a ich (intracerebral hemorrhage) procedure when the surgeon noted a message on the monitor, "camera overheating".The scope was removed and then replaced with a new 15 mm scope to continue the procedure.There was no delay nor patient injury reported.
 
Additional Manufacturer Narrative
The aurora surgiscope 13cm (as8/130) was returned for evaluation.Device history record (dhr): the dhr review was completed, and no anomalies occurred during the manufacturing or packaging of the device that could be attributed to the complaint.Failure analysis - the surgiscope was received with the obturator inserted.The obturator was removed for inspection.No obvious damage to the surgiscope or obturator was observed.The obturator tip had a reddish residue.There were also very slight signs of a reddish residue on the obturator handle, and camera mounting ring.The surgiscope upper and lower camera housings were removed to allow visual inspection of the camera pcb.There were no obvious signs of damage or corrosion on the camera pcb, solder connections of the coaxial cable to the pcb or the solder connections of the led wires to the pcb or led light tape.There was slight evidence of residue (spots) on the side surface of the upper camera housing.The lower camera housing inner surface was free of residue root cause - the reported complaint for the surgiscope was not confirmed.During the product return evaluation there were no functional or performance issues found with the returned surgiscope.

Brand Name
AURORA SURGISCOPE 13CM
Common Device Name
AURORA SURGISCOPE (US)
Manufacturer (Section D)
REBOUND THERAPEUTICS CORP
13900 alton parkway
13900 alton parkway
irvine CA
Manufacturer (Section G)
REBOUND THERAPEUTICS CORP
13900 alton parkway
suite 120
irvine CA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key18230064
Report Number3015194982-2023-00008
Device Sequence Number20386399
Product Code GWG
UDI-Device Identifier00850002332131
UDI-Public00850002332131
Combination Product (Y/N)N
PMA/510(K) Number
K191861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2024
Device Catalogue NumberAS8/130
Device Lot Number6248708
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by Manufacturer03/26/2024
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown